Are there any PGW vets that have neurological problems? I'm asking due to the Chemical weapons releases during the cease fire. I've had problems since 91 that have just recently been diagnosed as neuropathy with no underlying cause for it. ie Diabetis and such.
This is a general info site that tells you everything about Gulf War Syndrome, which one out of four combat veterans that served back then have it, which can cause neurological problems, among other things:
But this is the website where you can find other Vets who have Gulf War Syndrome, they have forums there, lots of links for info about the Syndrome, and so on:
Keep in mind, though, that while I did not serve in the military, I have some neuropathy, among lots of other serious problems, that come from compression fractures in my spine from being in a car wreck, so if your docs have not done a scan of your spine, of course they should do so. Hope this helps you out and thank you for your service.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.